# SDR USAASA02005

- Difficulty date: January 8, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454H
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 2249 - EN ROUTE PHL-PVD - DURING CLIMB-OUT, A STRONG, PUNGENT ODOR BECAME PRESENT IN BOTH THE COCKPIT AND CABIN, ACCOMPANIED BY A STRONG VIBRATION.  THE VIBRATION STOPPED WHEN THE ECAM WARNING, 'BLOWER FAULT' ANNUNCIATED.  THE FLIGHT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE EQUIPMENT BLOWER FAN.  SYSTEM TESTS OK.  (M)
